# SDR DALA2024121911826

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR STOP FITTING #4 WAS FOUND CRACK ON INNER PAN FWD SIDE OF AFT CARGO DOOR. SUMMARY OF NRC 00716: INNER PAN ON FWD SIDE STOP #4 AT AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER ER/A 622684-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 622684-14 REV 1. ASSOCIATED ER/A 14-622684 ADDED FOR AC 9544. (LP #0717281)
